The Annals of Statistics
- Ann. Statist.
- Volume 25, Number 6 (1997), 2328-2344.
Optimal repeated measurements designs: the linear optimality equations
In approximate design theory, necessary and sufficient conditions that a repeated measurements design be universally optimal are given as linear equations whose unknowns are the proportions of subjects on the treatment sequences. Both the number of periods and the number of treatments in the designs are arbitrary, as is the covariance matrix of the normal response model. The existence of universally optimal "symmetric" designs is proved; the single linear equation which the proportions satisfy is given. A formula for the information matrix of a universally optimal design is derived.
Ann. Statist., Volume 25, Number 6 (1997), 2328-2344.
First available in Project Euclid: 30 August 2002
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kushner, H. B. Optimal repeated measurements designs: the linear optimality equations. Ann. Statist. 25 (1997), no. 6, 2328--2344. doi:10.1214/aos/1030741075. https://projecteuclid.org/euclid.aos/1030741075